Homotopy hyperbolic 3-manifolds are hyperbolic

David Gabai, G. Robert Meyerhoff, Nathaniel Thurston

Research output: Contribution to journalArticle

44 Scopus citations
Original languageEnglish (US)
Pages (from-to)335-431
Number of pages97
JournalAnnals of Mathematics
Volume157
Issue number2
DOIs
StatePublished - Mar 2003

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Homotopy hyperbolic 3-manifolds are hyperbolic'. Together they form a unique fingerprint.

  • Cite this